MathSciNet Relay Station
MathSciNet bibliographic data
MR324623 (48 #2973) 54B99
Baker, John Warren Ordinal subspaces of topological spaces. General Topology and Appl. 3 (1973), 85–91.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement